Tenofovir/emtricitabine

Questions and answers on "Tenofovir/emtricitabine"

Can bells palsy cause a rise in vl while on Truvada, stoctrin and Purbac DS. The reason is Dec my cd4 was 258 and vl 50 and today my cd4 is 304 and...

doctor1 MD

Bells Palsy can be due to infections, esp Herpes and HIV itself. But your Cd4 count is looking better but the viral load has increased. Yes your...

Read Full Thread   Ask a Doctor Now

When doing my preoperative evaluation, (Rhinoplasty ) they did an EKG with an abnormal result, my Dr diagnosed light extrasystolic arrhythmia . He...

doctor1 MD

Hi,

Thanks for detailed account of your illness; you seem to going through quite few health issues.

It looks like as determined by your previous...

Read Full Thread   Ask a Doctor Now

Hi Doctor. Almost 3 months ago, I found out that I'm at risk of getting HIV. Nine hours after the risk of exposure, I already saw the ER doctor...

doctor1 MD

Hi,
Welcome to XXXXXXX
Thanks for posting your query.

You are taking truvada and Sustiva 9 hours after your risky exposure. This is called as Post...

Read Full Thread   Ask a Doctor Now

Health resources related to Tenofovir/emtricitabine

Recent questions on Tenofovir/emtricitabine


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Procedures
Related Medical Topics